# SDR 08FDEA01987

- Difficulty date: May 27, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: 691487112
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN ATTACH ANGLE IN C-1 PIT, FS 700, BL 0, WL 148 REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  FABRICATED REPLACEMENT ANGLE   FROM 7075- T6, .040' REF BOEING DWG 69-14871 AND PRINT NR 65-15938.  REMOVED OLD ANGLE REF SRM 51-10-2 AND MM 51-30-0, THIS IS CLASSIFIED AS A MAJOR REPAIR.
